# SDR UPS08M53931

- Difficulty date: November 14, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Part number: 491B1330011
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 2 ENGINE RT T/R LOWER FWD WEB FOUND CRACKED AND 2 EA FASTENERS BROKEN AT 5 O'CLOCK POSITION.  STOP DRILLED CRACK, FABRICATED, AND INSTALLED DOUBLER IAW CF6-80C2 CMM 78-32-02, REPAIR 24.
